Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

$ L\sp p$ inequalities for stopping times of diffusions


Author: R. Dante DeBlassie
Journal: Trans. Amer. Math. Soc. 295 (1986), 765-782
MSC: Primary 60G40; Secondary 60H10, 60J60
MathSciNet review: 833708
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ {X_t}$ be a solution to a stochastic differential equation. Easily verified conditions on the coefficients of the equation give $ {L^p}$ inequalities for stopping times of $ {X_t}$ and the maximal function. An application to Brownian motion with radial drift is also discussed.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60G40, 60H10, 60J60

Retrieve articles in all journals with MSC: 60G40, 60H10, 60J60


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1986-0833708-1
PII: S 0002-9947(1986)0833708-1
Keywords: Stopping times, diffusions, maximal function
Article copyright: © Copyright 1986 American Mathematical Society